# SDR AALA20100224TUL16

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON BOTTOM OF RIGHT CUSP STATION 1180 TO 1190.  INSTALLED NEW CUSP SHEET PER SRM 51-30-00.
